# SDR REXA2012042100543

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 10,954 hours, 7,807 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Saturated
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

SLATS FAIL CAUTION MSG ON DESCENT SLAT WOULD NOT EXTEND PAST 0.  PERFORMED WATER CONTAMINATION CHECK OF ALL SLAT ACTUATORS PER SL 27-0080, REMOVED WATER FROM LEFT SLAT ACTUATORS 1-1, 2-1 AND RIGHT WING ACTUATORS 1-1, 2-2.  RE-INSTALLED ACTUATORS AND OPS CHECKED GOOD PER CRJ-900 AMM # 27-81-09.
